I just started taking paroxetine for 2 days now and i be waking up having anxiety some what panic. my feet sweat too. My head feel heavy also. Just wondering if this happening to anyone else?
This is normal in the beginning, it will go away.
These are normal side effects when first starting this medication. They should subside during the first couple of weeks treatment. Be patient and if they become to troublesome contact the doctor.
Had all the side effects first week, they will go away. Doctor added a low dose of konopin at first to interact those side effects.
- Paroxetine Information for Consumers
- Paroxetine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paroxetine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 29 Mar 2012 • 2 answers
Updated 13 Apr 2018 • 5 answers
I am experiencing severe nausea/ throwing up, I take paroxetine at night, will this stop eventually?
Updated 19 Oct 2013 • 1 answer
Updated 17 Feb 2014 • 2 answers
Updated 26 Mar 2014 • 1 answer